# SDR SWAA2022090850873

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,186 hours, 39,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE EMERG. EXIT LIGHT LENS MISSING @ ROW 2-3 DEF / [01] TEMPORARILY SECURED AND OK TO CONTINUE PER MEL25-10-01 SP1B C/W AUTH # 86987;[02] INSTALLED LIGHT LENS PER AMM 33-51-03.
